# SDR 2001UALA02263

- Difficulty date: November 11, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 37,736 hours, 14,160 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LEFT HAND SIDE AT STATION 1440 FRAME IS DENTED BETWEEN STRINGER 25L AND 26L.  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. DOUBLER REPAIR INSTALLED.
